Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 28, Number 2

All articles in this issue are freely accessible.

New division algebras
L. E. Dickson.
Trans. Amer. Math. Soc. 28 (1926), 207-234
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501341
The first and second variations of a double integral for the case of variable limits
H. A. Simmons.
Trans. Amer. Math. Soc. 28 (1926), 235-251
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501342
On extending a continuous $(1-1)$ correspondence of two plane continuous curves to a correspondence of their planes
Harry Merrill Gehman.
Trans. Amer. Math. Soc. 28 (1926), 252-265
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501343
Systems of equations in an infinity of unknowns, whose solution involves an arbitrary parameter
I. M. Sheffer.
Trans. Amer. Math. Soc. 28 (1926), 266-286
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501344
Solution of certain functional equations relative to a general linear set
Mark H. Ingraham.
Trans. Amer. Math. Soc. 28 (1926), 287-300
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501345
Combinatorial analysis situs
J. W. Alexander.
Trans. Amer. Math. Soc. 28 (1926), 301-329
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501346
Geometries of paths for which the equations of the paths admit $n(n+1)/2$ independent linear first integrals
L. P. Eisenhart.
Trans. Amer. Math. Soc. 28 (1926), 330-338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501347
Multiply transitive substitution groups
G. A. Miller.
Trans. Amer. Math. Soc. 28 (1926), 339-345
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501348
An extension of Lagrange’s expansion
H. Bateman.
Trans. Amer. Math. Soc. 28 (1926), 346-356
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501349